# SDR UPS99830912

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Chord
- Condition: Cracked
- Location: Ws 520.168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E AT XS 520.168, THE OTBD SLOT, UPPER TEE CHORD IS CRACKED AT THE OTBD END.  STOP DRILLED THE CRACK AND REPAIRED THE TEE CHORD IAW SRM 57-2-0 FIG 2.
